# SDR SWAA2022111570572

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 5,038 hours, 2,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Flashlite Battry
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FWD F/A JUMPSEAT INOP.  TROUBLESHOT & FOUND FLASH LIGHT BATTERY COMPARTMENT COVER NOT TIGHT. TIGHTEN BATTERY COMPARTMENT CAP. FLASH LIGHT OPS CK GOOD PER SIP.
